# SDR UALA2012031601736

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 31,695 hours, 14,096 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1241
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION ENG 2 ON START- WITH GOOD APU AIR PRESSURE-34PSI.  REPLACED STARTER PER AMM, OPS CHECK GOOD.
